# SDR A6WA2017082945231

- Difficulty date: August 16, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 35,584 hours, 33,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31113
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED AT RBL 9 TO LBL 9.   REPLACED THE FLOORBEAM IAW REO 601R-53-11-136 REV-A.
